| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Fat on Paxil--switching to SERZONE? Anyone have experience to share re: SERZONE??
Re: Fat on Paxil--switching to SERZONE? Anyone have experience to share re: SERZONE??
[ Back to Messages
Posted by Amy Fairfield
on August 24, 2000 at 11:35:30:
In Reply to: Re: Fat on Paxil--switching to SERZONE? Anyone have experience to share re: SERZONE?? posted by Chris on August 24, 2000 at 00:22:08:
: How was your experience with Paxil other
: than gaining weight? Did it help you?
: Were there any other side affects? Any info
: will help.
: : Hi, I gained 30 pounds since I started taking Paxil 2 years ago for anxiety/panic symptoms. My doctor informed me that Paxil is the number one med that causes large weight gains!! Wish he had told me earlier. Anyway I'm weaning off Paxil and starting on Serzone. Would appreciate hearing from anyone having any experiences with Serzone? Anyone going from Paxil to Serzone? Any problems? Thanks!
Hi, My experience with Paxil was really positive. After the initial side effects I felt totally normal and wasn't having the persistent anxiety and the frightening panic attacks. I would definitely stay with it except for the weight gain. My doctor said it is the worst med for weight gain and, like I said, I gained 30 pounds and I'm only 5'2. I now weigh as much as I did at the end of my pregnancy with my first child. I don't think I ate more and I attempted to exercise but NOTHING worked. I just kept gaining. So that's my only gripe with Paxil. Not everyone gains weight and if you don't mind extra pounds I think Paxil is a really good medication. Hope this helps
All times are GMT -7. The time now is 04:07 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!